Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Continuous penile pain with burning at the tip, enervation, discharge of sticky non-color fluids on thinking of sex. Help?

I am a worried person and hence looked at various website and found your site and hence I thought you could help me. I am from India and working in Vietnam since last 10 months. I am 43 year old and married. I had sexual intercourse with my wife 8 months before after that my wife went back to India and I live alone in Vietnam. Normally for my sexual need, I see porn and some time masturbate and it gave me relaxation as well. I am not doing rigorous exercise and I have office job sitting on chair. Last 8 months I did not have sex with any girls. On 12th NOV 2012, I came across with a 20 year old prostitute which i believe her health condition is not known to me. I had sex with her 3 times in 6 hrs and that made me very exahusted, I felt my penis become thin immediately after the sex. Although she wanted to have unprotected sex, I use condom but what happened at the end of my sex I released myself in the condom while it was in her vagina , but somehow it slipped inside her vagina. I made a last stroke to her and I found my condom was inside her vagina 2 times. I was worried and immediately go to washroom and clean my penis with plain water. One time she licked with her toungue on my penis shaft from outside and only for 2 second near to my tip where urine dicharge (which is most sensitive part). Last week I came across with a 20 years old beauttiful college student, I made sex with her one time but very heaalthy and with condom. After that I started loving her. She also send me many SMS and she also like me much. I dont know why she like me but I normally give her good money when she come to me. LAst 1 weeks she come to me but I do not do sex, I just fall in love with her and I like to talk with her. ... But when I think about her in her absence my penis discharge some sticky non clour fluids which is not semen smell. and also no bad odour. After taht I felt very weak with my body. I am much worried about whether I have STD or HIV , AIDS? because I started feeling pain in left side of my penis continuously since last 1 week. I also felt little (bearable) burning sensation at my penis tip. By visual inspection there is no problem seen from out side. I started feeling less energetic, now I stopped doing my daily exercise also. Please guide me what should I do now?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Dear rashesh, all your story is you had unprotected sex with a prostitute then there is 50-50% chance of getting any STD. hiv needs to be checked after 6 weeks as it had already past 5 weeks to your exposure get checked for hiv. meantime do get checked your blood for VDRL. Penile pain doesn't signifies to STD. it can be simple inflammation or may be infective inflammation get your urine test also done. the sticky fluid coming while talking and thinking of her is nothing but normal . next time be careful not to get engaged sex with unknown partner without protection.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor